The spectrum for lambda-fold Steiner pentagon systems

Adams, P, Billington, EJ and Bryant, DE (1996) The spectrum for lambda-fold Steiner pentagon systems. Journal of Statistical Planning and Inference, 56 1: 3-15.

Author Adams, P
Billington, EJ
Bryant, DE
Title The spectrum for lambda-fold Steiner pentagon systems
Journal name Journal of Statistical Planning and Inference   Check publisher's open access policy
ISSN 0378-3758
Publication date 1996-12
Sub-type Article (original research)
Volume 56
Issue 1
Start page 3
End page 15
Total pages 13
Language eng
Keyword cycle system
pentagon system
Steiner pentagon system
i-perfect cycle system
spectrum
decomposition
lambda-fold
2-Perfect 8-Cycle Systems
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:17:31 EST by System User